Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Global attractors for nonclassical diffusion equations with hereditary memory and a new class of nonlinearities

Tom 119 / 2017

Cung The Anh, Dang Thi Phuong Thanh, Nguyen Duong Toan Annales Polonici Mathematici 119 (2017), 1-21 MSC: Primary 35B41; Secondary 45K05, 76R50, 35D30. DOI: 10.4064/ap4015-2-2017 Opublikowany online: 17 March 2017

Streszczenie

We study the existence and long-time behavior in terms of existence of global attractors of weak solutions to a class of nonclassical diffusion equations with hereditary memory and a new class of nonlinearities, which contains all nonlinearities of polynomial type, Sobolev type, and even exponential type. The main novelty of our result is that no restriction on the upper growth of the nonlinearity is imposed.

Autorzy

  • Cung The AnhDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy, Cau Giay
    Hanoi, Vietnam
    e-mail
  • Dang Thi Phuong ThanhDepartment of Mathematics
    Hung Vuong University
    Nong Trang, Viet Tri
    Phu Tho, Vietnam
    e-mail
  • Nguyen Duong ToanDepartment of Mathematics
    Haiphong University 171 Phan Dang Luu, Kien An
    Haiphong, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek